# SDR UALA2011101105523

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,912 hours, 11,448 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  EMER LIGHT EEL STRIP LOOSE AT 3H.  SEAT MOUNTED EEL LIGHT AT SEAT 3H CAME OUT OF SEAT & WIRES WERE CUT.  TAPED & STOWED WIRES & RE-INSTALLED LIGHT IN SEAT.  LIGHT DEFERRED INOP PER MEL.
